# SDR FDEA201209153330

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 43,619 hours, 28,892 cycles
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Part serial: M0449
- Condition: Failed
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KNOTS NR 1 EPR ERROR AT 70 KNOTS.  REMOVED AND REPLACED THE EPR TRANSMITTER.
